# SDR C2XA10RI037

- Difficulty date: March 15, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 27,736 hours, 20,847 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 14533333401
- Part serial: 145063
- Condition: Lack Of Lube
- Location: Cabin Door
- Part time: 27,736 hours, 20,847 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2892 - EWR - FLIGHT CREW REPORTED MAIN CABIN DOOR VERY DIFFICULT TO OPEN.  EWR MX LUBRICATED MAIN CABIN DOOR AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
